MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 235211
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Red Eye(s) (2038); Blurred Vision (2137); Eye Pain (4467)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "the patient reported eye red and pain, blurred vision.".
 
Additional Manufacturer Narrative
Lenstec is awaiting addiitional information, once received a supplemental report will be submitted.The lens remains implanted.
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.The endotoxin results were within acceptable limits and we have not received any other complaints from this batch.There was no evidence to suggest that any aspect of the device was responsible for the reported incident.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key21249182
Report Number9613160-2025-00001
Device Sequence Number20884525
Product Code HQL
UDI-Device Identifier00844369027311
UDI-Public00844369027311
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number235211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATROPINE SULFATE EYE GEL; ATROPINE SULFATE EYE GEL; COMPOUND TROPICAMIDE EYE DROPS; COMPOUND TROPICAMIDE EYE DROPS; DICLOFENAC SODIUM EYE DROPS; DICLOFENAC SODIUM EYE DROPS; LEVOFLOXACIN EYE DROPS; LEVOFLOXACIN EYE DROPS; METHYLPREDNISOLONE SODIUM SUCCINATE; METHYLPREDNISOLONE SODIUM SUCCINATE; TOBRAMYCIN DEXAMETHASONE EYE DROPS; TOBRAMYCIN DEXAMETHASONE EYE DROPS
Patient SexUnknown